Propagation of singularities and local solvability in Gevrey classes
Journées équations aux dérivées partielles (1986), article no. 12, 11 p.
@article{JEDP_1986____A12_0,
     author = {Rodino, Luigi},
     title = {Propagation of singularities and local solvability in {Gevrey} classes},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {12},
     publisher = {Ecole polytechnique},
     year = {1986},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1986____A12_0/}
}
TY  - JOUR
AU  - Rodino, Luigi
TI  - Propagation of singularities and local solvability in Gevrey classes
JO  - Journées équations aux dérivées partielles
PY  - 1986
DA  - 1986///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1986____A12_0/
LA  - en
ID  - JEDP_1986____A12_0
ER  - 
%0 Journal Article
%A Rodino, Luigi
%T Propagation of singularities and local solvability in Gevrey classes
%J Journées équations aux dérivées partielles
%D 1986
%I Ecole polytechnique
%G en
%F JEDP_1986____A12_0
Rodino, Luigi. Propagation of singularities and local solvability in Gevrey classes. Journées équations aux dérivées partielles (1986), article  no. 12, 11 p. http://archive.numdam.org/item/JEDP_1986____A12_0/

[1] J.M. Bony - P. Shapira, Propagation des singularités analytiques pour les solutions des équations aux dérivées partielles, Ann. Inst. Fourier, Grenoble, 26 (1976), 81-140. | Numdam | MR | Zbl

[2] L. Cattabriga - L. Zanghirati, Fourier integral operators of infinite order on Gevrey spaces. Applications to the Cauchy problem for hyperbolic operators, in "Advances in Microlocal Analysis", NATO ASI 1985, ed. H. G. Garnir, Reidel Publishing Company (1986) ; 41-72. | MR | Zbl

[3] I.J. Chazarain, Propagation des singularités pour une classe d'opérateurs à caractéristiques multiples et résolubilité locale, Ann. Inst. Fourier, Grenoble, 24 (1974), 209-223. | Numdam | Zbl

[4] O. Liess - L. Rodino, Inhomogeneous Gevrey classes and related pseudo differential operators, Boll. Un. Mat. It., Ser. VI, 3-C (1984), 233-323. | MR | Zbl

[5] O. Liess - L. Rodino, Fourier integral operators and inhomogeneous Gevrey classes, preprint, 1986. | Zbl

[6] L. Rodino, Local solvability in Gevrey classes, Proceedings International Congress "Hyperbolic equations and related topics", Padova 1985 ; to appear.

[7] L. Rodino - L. Zanghirati, Pseudo differential operators with multiple characteristics and Gevrey singularities, Comm. Partial Differential Equations (1986) ; to appear. | MR | Zbl